Translator Disclaimer
2004 On a nonhomogeneous bi-layer shallow-water problem: an existence theorem
María Luz Muñoz-Ruiz
Differential Integral Equations 17(9-10): 1175-1200 (2004).

Abstract

In this paper we prove the existence of a solution for a nonhomogeneous bi-layer shallow-water model in depth-mean velocity formulation. In [7] the homogeneous case was studied. The main difficulties in the nonhomogeneous case arise from the treatment of the boundary terms.

Citation

Download Citation

María Luz Muñoz-Ruiz. "On a nonhomogeneous bi-layer shallow-water problem: an existence theorem." Differential Integral Equations 17 (9-10) 1175 - 1200, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.76339
MathSciNet: MR2082464

Subjects:
Primary: 76B15
Secondary: 35Q35, 76B03, 76B70, 86A05

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.17 • No. 9-10 • 2004
Back to Top